# SDR CALA2023061601880

- Difficulty date: June 16, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 122,075 hours, 18,895 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: 143T82362
- Condition: Corroded
- Location: Sta 502 Rbl 39
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B767-53-3-7023, FWD CGO COMPT STA 502 RBL 39" LATERAL TORQUE BOX PNL SUPPORT CHORD LWR SURFACE FOUND CORROSION TRANSFER REF HXWO 1883048 AND ORIGINATED BY EMP V930061 FWD CARGO COMPT STA502 RBL30 TO RBL40 LATERAL TORQUE BOX PANEL SUPPORT CHORD REPLACED AS PER SRM51-10-02 AND FASTENER INSTALLED AS PER SRM51-40-02 ATTACH MAINTENANCE WORKSHEET FORM 44-0008 ITEM 1 TO ITEM 9 ACCOMPLISHED RII INSPECTED BY HX169509 ADD EMP:V898550 WORK ACCOMPLISHED BY MECHANIC V897549 INSPECTED BY V896375 ADD EMP:V896375
